# SDR SWAA2022020112571

- Difficulty date: August 23, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E FWD R/H ATTACH POINT ON KEEL BEAM BROKEN / PANEL 192E FWD R/H ATTACH POINT ON KEEL BEAM BROKEN. REMOVED DAMAGE SUPPORT FITTING IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW SUPPORT FITTING IAW SRM 51-40-05-0G-0 AND BOEING DWG 149A7712. INSTALLED NEW SUPPORT FITTING IAW SRM 51-40-02-0G-0
